# SDR CHIR2015062500001

- Difficulty date: June 24, 2015
- Submitted: June 25, 2015
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N242CH
- Make and model: Boeing 234
- Aircraft serial: MJ023
- Aircraft time: 21,791 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Housing
- Part number: 145R207511
- Part serial: UW3945
- Condition: Cracked
- Location: Rotor Head
- Part time: 7,851 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A POST REPAIR FLOURESCENT PENETRANT INSPECTION WAS PERFORMED ON A PITCH HOUSING AFTER SOME MINOR BLENDING TO REMOVE PITTING.  AN INDICATION OF A CRACK WAS DISCOVERED ON THE OTBD RADIUS OF THE TT PIN BORE.
